Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Eva_28

Accutane , dizziness , over thinking ?

I've done six months of accutane. The three most concerning side affects were : 1 : 45 day period cycles instead of my regular 30 day cycle that I've had since I was 13. 
(I'm almost 16) 
2: dizzy spells , fatigue , lightheaded and tiredness 
3: over thinking , feeling of not being normal ? 

Ive stopped taking them since last Thursday which was 5 days ago now . I still feel dizzy at times , and I'm overthinking .. Like constantly ? 

Is is this all normal ? When will I be back to my self ? 
Ps my bloods are fine and no I'm not pregnant at all .
 

Share this post


Link to post
Share on other sites

I've had many of the same symptoms as you. After taking 60 mg daily for two months I got persistent dizziness and muscle weakness. Fast forward two months to today and I still have it, as well as many other symptoms on and off. Is your dizziness constant?

Share this post


Link to post
Share on other sites

I found my emotions were in kind of a dull state the entire time. A month after accutane and my emotions are returning. Wah!!

I didn't notice any other unusual symptoms.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×